# SDR CALA2016020495089

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 58,254 hours, 23,723 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R ARMING LEVER WILL NOT STAY FLUSH WITH DOOR.  INSTALLED SERVICEABLE R2 DOOR SLIDE PACK IAW AMM 25-62-44.  OPERATIONS CHECKED ARMING LEVER SEVERAL TIMES, NO DEFECTS NOTED AT THIS TIME.
